On the tiple
g-integral
Novi Sad Journal of Mathematics, Tome 27 (1997) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1997_27_1a_2,
author = {Kacian
Adrian},
title = {On the tiple
g-integral},
journal = {Novi Sad Journal of Mathematics},
pages = {27-36},
year = {1997},
volume = {27},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1997_27_1a_2/}
}
Kacian Adrian. On the tiple g-integral. Novi Sad Journal of Mathematics, Tome 27 (1997) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1997_27_1a_2/